Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 62, NWS Little Rock, AR

April 7, 2021Logan County, Scott County, Yell County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 7, 2021, 2:33 PM CDT for Logan County, Scott County, Yell County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2021, 2:33 PM CDT (19:33 UTC)
Expired
Apr 7, 2021, 3:15 PM CDT
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 12:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS54 KLZK 071933
SVRLZK
ARC083-127-149-072015-
/O.NEW.KLZK.SV.W.0062.210407T1933Z-210407T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
233 PM CDT Wed Apr 7 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Logan County in western Arkansas...
  Northeastern Scott County in western Arkansas...
  Northwestern Yell County in central Arkansas...

* Until 315 PM CDT.

* At 232 PM CDT, a severe thunderstorm was located near Blue
  Mountain, or 8 miles southeast of Booneville, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Danville...                       Magazine...
  Blue Mountain...                  Stonehouse Recreation Area...
  Mount Magazine...                 Midway in Logan County...
  Belleville...                     Havana...
  Corinth...                        Macedonia in Yell County...
  Waveland...                       Waltreak...
  Sugar Grove...                    Corley...
  Grayson...                        Spring Lake Campground...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for western and
central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3496 9386 3505 9389 3517 9389 3533 9350
      3499 9333
TIME...MOT...LOC 1932Z 251DEG 30KT 3508 9378 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
3 follow-up statements
154 
WWUS54 KLZK 071941
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
241 PM CDT Wed Apr 7 2021

ARC127-071951-
/O.CAN.KLZK.SV.W.0062.000000T0000Z-210407T2015Z/
Scott AR-
241 PM CDT Wed Apr 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for western and
central Arkansas.

LAT...LON 3506 9375 3521 9378 3530 9348 3509 9338
TIME...MOT...LOC 1941Z 251DEG 30KT 3511 9369 

$$

ARC083-149-072015-
/O.CON.KLZK.SV.W.0062.000000T0000Z-210407T2015Z/
Logan AR-Yell AR-
241 PM CDT Wed Apr 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL LOGAN AND NORTHWESTERN YELL COUNTIES...

At 241 PM CDT, a severe thunderstorm was located over Blue Mountain,
or 12 miles south of Paris, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Blue Mountain...                  Mount Magazine...
Belleville...                     Havana...
Waveland...                       Corley...
Spring Lake Campground...         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for western and
central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3506 9375 3521 9378 3530 9348 3509 9338
TIME...MOT...LOC 1941Z 251DEG 30KT 3511 9369 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DTC
079 
WWUS54 KLZK 071957
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
257 PM CDT Wed Apr 7 2021

ARC083-149-072015-
/O.CON.KLZK.SV.W.0062.000000T0000Z-210407T2015Z/
Logan AR-Yell AR-
257 PM CDT Wed Apr 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EAST CENTRAL LOGAN AND NORTHWESTERN YELL COUNTIES...

At 257 PM CDT, a severe thunderstorm was located over Mount Magazine,
or 10 miles southeast of Paris, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Mount Magazine...                 Spring Lake Campground...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for western and
central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3512 9358 3526 9360 3530 9348 3513 9340
TIME...MOT...LOC 1957Z 248DEG 37KT 3515 9364 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DTC
874 
WWUS54 KLZK 072007
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
307 PM CDT Wed Apr 7 2021

ARC083-149-072016-
/O.EXP.KLZK.SV.W.0062.000000T0000Z-210407T2015Z/
Logan AR-Yell AR-
307 PM CDT Wed Apr 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN AND
NORTHWESTERN YELL COUNTIES WILL EXPIRE AT 315 PM CDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CDT for western and
central Arkansas.

Remember, a Tornado Warning still remains in effect for southern 
Logan and western Yell Counties.  

LAT...LON 3512 9358 3526 9360 3530 9348 3513 9340
TIME...MOT...LOC 2006Z 251DEG 30KT 3517 9355 

$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:07 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 7, 2:07 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
207 PM CDT Wed Apr 7 2021

.SHORT TERM...Today Through Friday

A tornado watch has been issued for the entire forecast area until
1AM Thurs morning.

METSAT/radar showing a N-S oriented line of storms along a cold
front, currently located along the OK/AR border early this
afternoon.

Strong to severe thunderstorms will continue to develop along and
ahead of the cold front through late this evening. The primary
concerns with these storms will be damaging winds between 60 to 80
mph, large hail greater than one inch, with the possibility of a few
tornadoes.

A 500mb low over KS/OK will shift NNE this afternoon/evening and
move into MO over the next 24 hrs, with upper level forcing for
ascent above AR through late this evening. Strong southerly flow
will continue to carry warmer air and moisture into the region ahead
of the front, with dew points in the 60s and highs into the 70s this
afternoon.

The latest mescoanalyses and our 18Z special upper air sounding
indicate increased instability (MUCAPE 1077 J/kg) from this
morning's 90 J/kg. Bulk shear values are between 40 and 55 kts this
afternoon and radar data is showing obvious tilting along the line
of storms moving into W AR. SRH values above 200 m2/s2 support the
development of supercells along this line of storms, capable of
producing large hail, damaging winds, and tornadoes this afternoon
through this evening.

After this front exits the eastern portion of the state late this
evening dry conditions are forecast through Friday. By Friday
morning, rain chances will return over the southern portions of the
state as a warm front approaches from the SW. Showers and
thunderstorms will then expand into all but the NE portions of the
state by Friday afternoon as the warm front advances northward.
Showers and storms will expand over the rest of the state late
Friday and into the long term period as a cold front approaches
from the west.

&&

.LONG TERM...Friday Night Through Wednesday

Arkansas will continue to be under a fairly active pattern during
the extended term. Things start off with a cold front pushing thru
the area, with a series of upper lows spinning over the upper
Midwest and Great Lakes region. All of this should make for a fairly
soggy Saturday.

By Sunday high pressure should settle into the state, but a
secondary front will quickly follow on Monday, bringing rain chances
once again.

Model solutions start to diverge quite a bit by midweek. The GFS
wants to develop a trof over the west coast, with some ridging over
the Great Plains by midweek. The ECMWF has a trof over the central
portion of the country instead, and other models are split between
these solutions. With low confidence levels in the forecast, I have
opted to broadbrush low POPs after Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  72  52  78 /  60  10  10  20
Camden AR         51  80  55  81 /  30  10  20  40
Harrison AR       45  68  50  77 /  10  10  10  20
Hot Springs AR    48  77  53  78 /  10  10  10  40
Little Rock   AR  49  75  53  79 /  40  10  10  30
Monticello AR     53  78  56  80 /  80  10  20  30
Mount Ida AR      48  76  53  78 /  10  10  10  40
Mountain Home AR  45  69  50  79 /  20  10  10  20
Newport AR        48  71  49  78 /  80  10  10  20
Pine Bluff AR     51  76  54  79 /  70  10  20  30
Russellville AR   46  74  51  79 /  10  10  10  30
Searcy AR         47  74  49  79 /  60  10  10  20
Stuttgart AR      50  75  53  79 /  70  10  10  20
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...SHELTON / Long Term...53
Hazardous weather outlook, Apr 7, 1:23 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
123 PM CDT Wed Apr 7 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
123 PM CDT Wed Apr 7 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Strong southerly winds of 10-15 knots and gusts of 20+ knots will
be noted across the state ahead of an advancing cold front.
Boaters and lake/river goers should take precautions if they are
anticipating to be on the water this afternoon.

The cold front will move through the region this afternoon into
early evening with widespread showers and thunderstorms expected.
Strong to severe thunderstorms are likely over western and
central Arkansas this afternoon with the line of storm reaching
eastern Arkansas early this evening. Large hail, strong winds and
even a few tornadoes will be possible especially in the late
afternoon through early evening hours.

Locally heavy rainfall could be seen as well with widespread
accumulations of up to one inch and locally greater amounts
possible...which may result in an isolated flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

No hazardous weather is expected through the forecast period.

.Spotter Information Statement...

Spotter Activation May Be Needed

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Apr 7, 1:42 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Little Rock AR
142 PM CDT Wed Apr 7 2021

ARZ030-037-071930-
Scott AR-Logan AR-
142 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 230 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Echo, or 13 miles north of Waldron, moving northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Booneville...                     Mansfield...
Magazine...                       Echo...
Barber...                         Lucas...
Chismville...                     Sugar Grove...
Carolan...                        Grayson...
Glendale in Logan County...       Ione...
Elm Park...                       Liberty...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
      3506 9425 3510 9414 3514 9414 3514 9403
      3523 9403 3523 9392 3527 9392 3530 9384
      3504 9371 3494 9434
TIME...MOT...LOC 1841Z 244DEG 37KT 3508 9418

Cooper
Special weather statement, Apr 7, 1:47 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
147 PM CDT Wed Apr 7 2021

ARZ012-021-071930-
Johnson AR-Newton AR-
147 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 230 PM CDT...

At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodland, or 8 miles northwest of Clarksville, moving northeast at 50
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clarksville...                    Hartman...
Dillen...                         Woodland...
Hinkle...                         Devils Knob...
Hoyt...                           Walnut...
Rosetta...                        Upper Buffalo Wilderness Area...
Coal Hill...                      Catalpa...
Fort Douglas...                   Fallsville...
Swain...                          Haw Creek Falls Campground...
Union City...                     Oark...
Hunt...                           Nail...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.

LAT...LON 3576 9307 3573 9312 3573 9316 3569 9317
      3538 9361 3539 9364 3541 9366 3538 9369
      3538 9371 3558 9370 3577 9356 3577 9352
      3582 9352 3593 9343
TIME...MOT...LOC 1847Z 221DEG 42KT 3552 9361

DTC
Special weather statement, Apr 7, 1:57 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
157 PM CDT Wed Apr 7 2021

ARZ037-071945-
Scott AR-
157 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 245 PM
CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Waldron, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Waldron...                        Beauchamp...
Cardiff...                        Oliver...
Morgan Springs...                 Cauthron...
Needmore...                       Winfield...
Hon...                            Parks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3494 9434 3503 9398 3502 9392 3480 9386
      3478 9440
TIME...MOT...LOC 1857Z 242DEG 27KT 3490 9421

DTC
Special weather statement, Apr 7, 2:02 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
202 PM CDT Wed Apr 7 2021

ARZ062-063-066>068-071945-
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-Ouachita AR-
202 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...SOUTH
CENTRAL CLEVELAND...CALHOUN...SOUTHEASTERN DALLAS AND CENTRAL
OUACHITA COUNTIES UNTIL 245 PM CDT...

At 201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stephens, or 11 miles southwest of Camden, moving northeast at 45
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Camden...                         Fordyce...
Hampton...                        Bearden...
Stephens...                       Thornton...
Cullendale...                     Ellisville...
Harlow...                         Highland Industrial Park...
Poison Springs State Park...      East Camden...
Tinsman...                        Delhi...
Harmony Grove...                  Frenchport...
Elliot...                         Fairview in Ouachita County...
Locust Bayou...                   Warner...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
and southwestern Arkansas.

LAT...LON 3338 9304 3351 9312 3397 9246 3363 9219
      3337 9295
TIME...MOT...LOC 1901Z 234DEG 41KT 3347 9299

Goudsward

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:31 AM CDTSpecial Weather StatementLZKPope29 min
Apr 7, 1:42 PM CDTSpecial Weather StatementLZKSebastian48 min
Apr 7, 1:47 PM CDTSpecial Weather StatementLZKJohnson43 min
Apr 7, 1:57 PM CDTSpecial Weather StatementLZKScott48 min
Apr 7, 1:59 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton46 min
Apr 7, 2:02 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita43 min
Apr 7, 2:05 PM CDTSevere Thunderstorm WarningLZKPolk55 min
Apr 7, 2:18 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita27 min
Apr 7, 2:19 PM CDTTornado WarningLZKLogan, Scott, Yell14 min
Apr 7, 2:21 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie39 min
Apr 7, 2:27 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Stone, Van Buren, White33 min
Apr 7, 2:30 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline45 min
Apr 7, 2:34 PM CDTSpecial Weather StatementLZKPrairie41 min
Apr 7, 2:36 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott39 min
Apr 7, 2:39 PM CDTSpecial Weather StatementLZKNewton51 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Ouachita30 min
Apr 7, 2:45 PM CDTTornado WarningLZKLogan, Yell45 min
Apr 7, 3:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell42 min
Apr 7, 3:04 PM CDTSpecial Weather StatementLZKLincoln41 min
Apr 7, 3:05 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White40 min
Apr 7, 3:09 PM CDTSpecial Weather StatementLZKGrant51 min
Apr 7, 3:09 PM CDTSevere Thunderstorm WarningLZKYell39 min
Apr 7, 3:15 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell32 min
Apr 7, 3:16 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White44 min
Apr 7, 3:25 PM CDTSevere Thunderstorm WarningLZKYell23 min
Apr 7, 3:28 PM CDTSevere Thunderstorm WarningLZKLogan, Yell17 min
Apr 7, 3:33 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski30 min
Apr 7, 3:35 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph25 min
Apr 7, 3:46 PM CDTSpecial Weather StatementLZKPope59 min
Apr 7, 4:08 PM CDTSpecial Weather StatementLZKArkansas52 min
Apr 7, 4:11 PM CDTSpecial Weather StatementLZKLonoke, Prairie49 min
Apr 7, 6:23 PM CDTSpecial Weather StatementLZKFaulkner52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.